# SDR RAIA00105014

- Difficulty date: May 20, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 15,577 hours, 13,951 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: TY175902B
- Part serial: BX35177
- Condition: Failed
- Location: E/E Bay
- Part time: 15,577 hours, 13,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7496-STL-ON TAXI OUT, FLAP ASYMMETRY CAPTION ILLUMINATED, THEN FLAP FAULT CAPTION ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED ELECTRONIC FLAP CONTROL UNIT.
